# SDR AU001047

- Difficulty date: November 3, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Out Of Adj
- Location: Central Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) TAKEOFF WARNING SYSTEM MICROSWITCH OUT OF ADJUSTMENT.
